# SDR DXTA2024082000277

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 1,310 hours, 800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE STUCK IN OPEN POSITION AND WILL NOT MOVE DOWN TO CLOSE ONCE DOOR IS UP.. CORRECTIVE ACTION: REMOVED SUSPECT CABIN DOOR THRESHOLD WIRING HARNESS P/N: 8250171-LS/N: NSN AND INSTALLED CUSTOMER SUPPLIED NEW CABIN DOOR THRESHOLD HARNESS ASSY P/N: 8250171-1 S/N: NSN. PERFORMED MED OPERATIONAL CHECKS IAW CE700 MM CH.52-10-00 WITH NO DEFECTS NOTED. REMOVED SUSPECT FAULTY PCB NC103 P/N: 7468194-4 S/N: 32546707-1 AND INSTALLED NEW CONDITION PCB P/N: 7468194-4 S/N:33859997-3 IAW CE700 AMM 24-60-25. PERFORMED OPERATIONAL CHECK OF THE PCB NC103 IAW CE700 AMM 24-60-25 WITH NO DEFECTS NOTED. MCC ELECTED NO FURTHER ACTION.
